# SDR DALA2018062104120

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 48,199 hours, 32,076 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT BS 1494 OTBD OF LEFT DORSAL FITTING.   REMOVED AND REPLACED THE  SHEAR TIE IAW DWG 9953016-29.
